JournalscmhVol. 80, No. 2pp. 427–432

Transcendental submanifolds of RPn{\mathbb R}{\mathbb P}^n

  • Selman Akbulut

    Michigan State University, East Lansing,USA
  • Henry King

    University of Maryland, College Park, USA
Transcendental submanifolds of ${\mathbb R}{\mathbb P}^n$ cover
Download PDF

Abstract

In this paper we give examples of closed smooth submanifolds of Rn\R\P^{n} which are isotopic to nonsingular projective subvarieties of Rn\R\P^{n} but they can not be isotopic to the real parts of nonsingular complex projective subvarieties of \Cn\C\P^{n}.

Cite this article

Selman Akbulut, Henry King, Transcendental submanifolds of RPn{\mathbb R}{\mathbb P}^n. Comment. Math. Helv. 80 (2005), no. 2, pp. 427–432

DOI 10.4171/CMH/20